# SDR CA160215016

- Difficulty date: February 15, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 8 hours
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: C18117AA
- Condition: Failed
- Location: Pitch
- Part time: 15 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AN AUTO-PILOT FAILURE MESSAGE WAS OBSERVED BY THE CREW IN FLIGHT. MAINTENANCE FOUND CDS CODE APAU-P, REPLACED THE PITCH ACTUATOR AND COMPLETED SATISFACTORY FUNCTION CHECKS.
